# SDR MASA2009121600352

- Difficulty date: December 16, 2009
- Submitted: December 18, 2009
- Operation: Air carrier
- Aircraft: N935LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15035
- Aircraft time: 11,936 hours, 9,541 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Bulb
- Condition: Burned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

FLT 2631 - CREW REPORTED AT 12000 FT THE FWD LAV SMOKE MASTER WARNING MESSAGE ILLUMINATED.  THE NR 1 FA REPORTED THE POSSIBILITY OF A ODOR OF SMOKE OR FUMES IN THE AREA.  CREW ELECTED TO RETURN TO CLT.  CREW DID NOT DECLARE AN EMERGENCY.  AIRCRAFT LANDED SAFELY AND TAXIED TO THE GATE WITHOUT FURTHER INCIDENT.  MX REMOVED AND REPLACED BURNED CEILING BULB 1D, RAN ENGS/BLEED, NO DEFECTS.
